# SDR SIMA20120613001

- Difficulty date: June 13, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 31,037 hours, 28,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Unserviceable
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTIONS, FOUND THE OVERWING AISLE CEILING EMERGENCY EXIT LOCATOR SIGN INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 6 INVERTER IAW AMM 33-50-11.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
